Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 138, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 23, 2015, 6:45 AM EST for Wilkinson County, Georgia. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 23, 2015, 6:45 AM EST (11:45 UTC)
- Expired
- Dec 24, 2015, 6:45 AM EST
- In force
- 24 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 26 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Comissioner Creek at US 441 at McIntyre (MITG1). The gauge peaked at 12.96 ft at Dec 24, 2015, 2:00 PM EST.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223190, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
127 WGUS42 KFFC 231145 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 645 AM EST WED DEC 23 2015 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Commissioner Creek near McIntyre affecting Wilkinson County .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC319-240145- /O.NEW.KFFC.FL.W.0138.151223T1145Z-000000T0000Z/ /MITG1.1.ER.151223T1140Z.151223T1140Z.000000T0000Z.UU/ 645 AM EST WED DEC 23 2015 The National Weather Service in Peachtree City has issued a * Flood Warning for The Commissioner Creek near McIntyre. * From this morning until further notice. * At 530 AM Wednesday the stage was 11.3 feet...and rising. * Flood stage is 13.0 feet. * The Creek is expected to rise above flood stage this morning. * At 13.0 feet...Flood stage is reached. Minor flooding occurs of the natural flood plain and woodlands along the creek upstream and downstream from the gage on U.S. Highway 441 or Georgia Highway 29. && LAT...LON 3286 8331 3292 8327 3284 8298 3279 8296 $$
1 follow-up statement
695
WGUS82 KFFC 231501
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1001 AM EST WED DEC 23 2015
...The Flood Warning is cancelled for the following rivers in
Georgia...
Commissioner Creek near McIntyre affecting Wilkinson County
...The Flood Warning continues for the following rivers in Georgia...
Flint River near Carsonville Hwy. 19 affecting Crawford...
Talbot...Taylor and Upson Counties
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski
Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
Oconee River near Dublin affecting Johnson...Laurens...Washington
and Wilkinson Counties
Falling Creek near East Juliette affecting Jones County
Echeconnee Creek near Byron affecting Bibb...Crawford...Houston
and Peach Counties
Little River near Eatonton affecting Putnam County
Oconee River near Avant Mine Oconee affecting Washington and
Wilkinson Counties
Little River near Washington affecting Taliaferro and Wilkes
Counties
GAC059-133-219-240501-
/O.EXT.KFFC.FL.W.0129.000000T0000Z-151227T1100Z/
/PNFG1.1.ER.151222T2115Z.151226T0000Z.151227T0500Z.NO/
1001 AM EST WED DEC 23 2015
...Flood Warning extended until Sunday morning...The Flood Warning
continues for
The Oconee River near Penfield.
* From tomorrow afternoon until Sunday morning.
* At 9 AM Wednesday the stage was 10.4 feet and falling.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 13 feet.
* Forecast to rise above flood stage by tomorrow afternoon and
continue to rise to near 16 feet by Friday evening.The river will
fall below flood stage by early Sunday morning.
* At 17 feet...Minor flooding continues to expand into fields...
woodlands and pastures near the river. The water level is very
close to Ward Road on the right bank. Flood waters will be
approaching irrigation systems and they may need to be moved to
higher ground.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC303-319-240501-
/O.CON.KFFC.FL.W.0136.000000T0000Z-000000T0000Z/
/OCOG1.3.ER.151223T0400Z.151223T1315Z.000000T0000Z.NR/
1001 AM EST WED DEC 23 2015
The Flood Warning continues for
The Oconee River near Avant Mine Oconee.
* Until further notice.
* At 9 AM Wednesday the stage was 19.7 feet and nearly steady.
* Record flooding is occurring and forecast to continue.
* Flood stage is 18 feet.
* At 20 feet...Moderate flooding begins. Significant flooding
occurs in the woodlands and wetlands along the river upstream and
downstream from a gage located by a dirt boat ramp on the west side
of Avant Mine off Adams Road in Washington County. The water will
be around two feet deep around an elevated USGS gage house. The
dirt road by the boat ramp will begin to flood.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC319-231531-
/O.CAN.KFFC.FL.W.0138.000000T0000Z-151223T1501Z/
/MITG1.1.ER.151223T1140Z.151223T1140Z.000000T0000Z.UU/
1001 AM EST WED DEC 23 2015
The Flood Warning is cancelled for
The Commissioner Creek near McIntyre.
* This takes affect immediately.
* Until Wednesday December 31.
* At 9 AM Wednesday the stage was 12.1 feet and rising.
* Flood stage is 13 feet.
* The creek will crest around 12.5 feet later today then begin to fall.
* At 11 feet...Bankfull conditions occur along the creek upstream
and downstream from the stream gage on U.S. Highway 441 or Georgia
Highway 29.
&&
LAT...LON 3286 8331 3292 8327 3284 8298 3279 8296
$$
GAC167-303-319-240501-
/O.EXT.KFFC.FL.W.0130.151223T2217Z-000000T0000Z/
/OCNG1.2.ER.151223T2217Z.151225T0600Z.000000T0000Z.NO/
1001 AM EST WED DEC 23 2015
...Flood Warning extended until further notice...The Flood Warning
continues for
The Oconee River near Oconee.
* From late this afternoon until further notice.
* At 9 AM Wednesday the stage was 15.3 feet and rising.
* Nonflood flooding is occurring and Moderate flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by late this afternoon and
continue to rise to near 23.6 feet by early Friday morning.
* At 23 feet...Moderate flooding continues. Portions of the Old
Balls Ferry Road leading to the boat ramp becomes flooded with a
foot of water or more. The entire dirt parking lot near the boat
ramp is under three to five feet of water. Extensive flooding of
the woodlands near the river continues.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC167-175-303-319-240501-
/O.EXT.KFFC.FL.W.0135.151225T1950Z-000000T0000Z/
/DBNG1.1.ER.151225T1950Z.151227T0000Z.000000T0000Z.NO/
1001 AM EST WED DEC 23 2015
...Flood Warning extended until further notice...The Flood Warning
continues for
The Oconee River near Dublin.
* From Friday early afternoon until further notice.
* At 9 AM Wednesday the stage was 13.5 feet and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 21 feet.
* Forecast to rise above flood stage by Friday early afternoon and
continue to rise to near 24.3 feet by early Sunday morning.
* At 24 feet...Minor flooding spreads further into the woodlands
and agricutural areas near the river upstream and downstream from
the gage on U.S. Highway 80. The flood waters will be around one
foot deep on Rex Miller Road...downstream left bank of the Highway
80 bridge and Old River Lane...upstream and left bank from the
bridge. The water level will approach the foundations of a few
homes on these roads.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$
GAC265-317-240501-
/O.CON.KFFC.FL.W.0134.000000T0000Z-000000T0000Z/
/WTNG1.2.ER.151222T1749Z.151223T0645Z.000000T0000Z.NO/
1001 AM EST WED DEC 23 2015
The Flood Warning continues for
The Little River near Washington.
* Until further notice.
* At 9 AM Wednesday the stage was 25.2 feet and nearly steady.
* Moderate flooding is occurring and flooding is forecast to continue.
* Flood stage is 19 feet.
&&
LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
3361 8258 3358 8272
$$
GAC079-263-269-293-240501-
/O.EXT.KFFC.FL.W.0133.151224T0336Z-151226T1950Z/
/CLUG1.1.ER.151224T0336Z.151225T1200Z.151226T1350Z.NO/
1001 AM EST WED DEC 23 2015
...Flood Warning extended until Saturday afternoon...The Flood
Warning continues for
The Flint River near Carsonville Hwy. 19.
* From tonight until Saturday afternoon.
* At 9 AM Wednesday the stage was 14.2 feet and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 18 feet.
* Forecast to rise above flood stage by tonight and continue to rise
to near 21.4 feet by Friday morning.The river will fall below flood
stage by Saturday morning.
&&
LAT...LON 3283 8449 3287 8444 3275 8421 3257 8398
3253 8405 3270 8425
$$
GAC169-240501-
/O.CON.KFFC.FL.W.0124.000000T0000Z-151224T1213Z/
/FALG1.1.ER.151222T1031Z.151222T1945Z.151224T0613Z.NO/
1001 AM EST WED DEC 23 2015
The Flood Warning continues for
The Falling Creek near East Juliette .
* From late this afternoon until Thursday morning.
* At 9 AM Wednesday the stage was 7.4 feet and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 13 feet.
* The creek is expected to rise above flood late this afternoon or
early this evening.
* At 13 feet...Flood stage is reached. Minor flooding begins in the
woodlands and natural flood plain along the creek in the Piedmont
National Wildlife Refuge upstream and downstream from the gage on
Round Oak-Juliette Road.
&&
LAT...LON 3316 8377 3317 8366 3310 8368 3303 8368
3302 8372 3310 8376
$$
GAC021-153-169-207-289-240500-
/O.EXT.KFFC.FL.W.0127.000000T0000Z-151227T2100Z/
/MACG1.1.ER.151222T1233Z.151223T1400Z.151227T1500Z.NO/
1001 AM EST WED DEC 23 2015
...Flood Warning extended until Sunday afternoon...The Flood Warning
continues for
The Ocmulgee River near Macon.
* Until Sunday afternoon.
* At 9 AM Wednesday the stage was 22.5 feet and nearly steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18 feet.
* The river will fall below flood stage sometime late Sunday morning.
* At 23 feet...Minor flooding continues to expand. Large portions
of the Macon GreenWay Ocmulgee Heritage Trail floods north of the
Martin Luther King Boulevard bridge. The flood waters will be up to
3 feet deep on portions of the trail. Large portions of
agricultural lands east of Macon and well downstream will be under
1 to 5 feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC021-079-153-225-240500-
/O.CON.KFFC.FL.W.0137.000000T0000Z-000000T0000Z/
/BYNG1.1.ER.151223T0920Z.151223T1415Z.000000T0000Z.UU/
1001 AM EST WED DEC 23 2015
The Flood Warning continues for
The Echeconnee Creek near Byron.
* Until further notice.
* At 9 AM Wednesday the stage was 15.9 feet and rising.
* Minor flooding is occurring and flooding is forecast to continue.
* Flood stage is 15 feet.
* At 15 feet...Flood stage is reached. Minor flooding of woodlands
occurs upstream and downstream from the gage on Houston Road.
Portions of creek access roads and low lying areas will begin to
flood.
&&
LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
3263 8355 3269 8379
$$
GAC023-235-240500-
/O.EXT.KFFC.FL.W.0131.151226T0705Z-000000T0000Z/
/HAWG1.1.ER.151226T0705Z.151228T1200Z.000000T0000Z.NO/
1001 AM EST WED DEC 23 2015
...Flood Warning extended until further notice...The Flood Warning
continues for
The Ocmulgee River near Hawkinsville.
* From early Saturday morning until further notice.
* At 9 AM Wednesday the stage was 12.5 feet and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet.
* The river is expected to rise above flood late Friday evening.
* At 25 feet...Minor flooding occurs...with some roads closed with
access to residences. RiverView Road closes to residents.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-240500-
/O.EXT.KFFC.FL.W.0132.151227T2000Z-000000T0000Z/
/ABBG1.1.ER.151227T2000Z.151228T1200Z.000000T0000Z.NO/
1001 AM EST WED DEC 23 2015
...Flood Warning extended until further notice...The Flood Warning
continues for
The Ocmulgee River near Abbeville.
* From Sunday afternoon until further notice.
* At 9 AM Wednesday the stage was 8.5 feet and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by Sunday afternoon and continue
to rise to near 12.9 feet by Monday morning. additional rises are
possible thereafter.
* At 13 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC237-240500-
/O.CON.KFFC.FL.W.0126.000000T0000Z-151224T1525Z/
/EANG1.1.ER.151222T1111Z.151222T1300Z.151224T0925Z.NO/
1001 AM EST WED DEC 23 2015
The Flood Warning continues for
The Little River near Eatonton.
* From after midnight tomorrow until Thursday morning.
* At 9 AM Wednesday the stage was 13.2 feet and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 20 feet.
* The river is expected to rise above flood stage early tonight.
* At 20 feet...Flood stage is reached. Minor flooding begins in the
woodlands and fields along the river of the Oconee National Forest
upstream and downstream from the gage on Georgia Highway 16 or
Monticello Road.
&&
LAT...LON 3340 8356 3343 8350 3333 8340 3325 8337
3323 8344 3331 8347
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 23, 6:42 AM EST, 3 minutes earlier.
Area forecast discussion, Dec 23, 6:42 AM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
642 AM EST WED DEC 23 2015
...UPDATED DUE TO AVIATION DISCUSSION...
.PREV DISCUSSION... /ISSUED 417 AM EST WED DEC 23 2015/
SHORT TERM /TODAY THROUGH THURSDAY/...
CURRENT RADAR LOOP SHOWS SECOND WAVE OF PRECIPITATION MOVING INTO
AND ACROSS THE REGION THIS MORNING. CURRENTLY WE ARE DEALING WITH
SOME RIVER FLOODING ACROSS CENTRAL GEORGIA DUE TO THE HEAVY RAIN
WE RECEIVED YESTERDAY. LOCATIONS ACROSS NORTH AND CENTRAL GEORGIA
HAVE SEEN 1 TO 4 INCHES OVER THE PAST 24 HOURS. WITH ANOTHER 1 TO
3 INCHES AND SOME ISOLATED 4 INCHES EXPECTED ACROSS THE STATE
TODAY AND THURSDAY MORE RIVERS WILL GO INTO FLOOD OVER THE NEXT
FEW DAYS. THERE WILL ALSO BE A BIT MORE INSTABILITY WITH THIS
SECOND WAVE TODAY SO CONTINUING WITH THE CURRENT THINKING OF
SCATTERED THUNDERSTORMS AND POSSIBLY ISOLATED SEVERE STORMS THIS
AFTERNOON AND TONIGHT. GOOD SOUTHERLY FLOW ALSO CONTINUES THROUGH
THE SHORT TERM WHICH WILL KEEP TEMPS WILL WELL ABOVE SEASONAL
NORMS WITH LOWS IN THE 50S AND 60S AND HIGHS IN THE 60S AND 70S.
01
LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
MODELS CONTINUE TO SHOW A WET LONG TERM PERIOD WITH ABOVE NORMAL
TEMPERATURES. FRONTAL BOUNDARY STALLS TO OUR NORTHWEST AS STRONG
SOUTHWEST FLOW ALOFT CONTINUES. BOUNDARY GRADUALLY WORKS BACK
NORTH INTO THE OHIO VALLEY BY THE WEEKEND. THIS STILL LEAVES THE
FORECAST AREA IN A WARM AND FAIRLY UNSTABLE AIR MASS. STRONG
SOUTHERN STREAM CLOSED LOW BEGINS PULLING NORTHEAST BY THE FIRST
OF THE WEEK. GFS AND ECMWF HAVE SOME DIFFERENCES ON LOCATION OF
UPPER LOW AND SURFACE FRONT WITH GFS THE FASTEST WITH FROPA INTO
NORTH GA ON TUESDAY. TO COMPROMISE...LOW POPS WILL BE CONTINUED ON
TUESDAY. HAVE INCLUDED A MENTION OF THUNDER EACH DAY.
41
CLIMATE...
RECORDS FOR 12-23
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 73 1933 25 1989 61 1970 13 1989
1931
KATL 73 1990 22 1989 62 1879 8 1989
KMCN 82 1970 28 1989 62 1990 15 1989
KCSG 77 1990 26 1989 63 1970 14 1989
1970
RECORDS FOR 12-24
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 77 1964 31 1945 60 1964 7 1983
KATL 72 1984 28 1963 60 1879 3 1983
1964
KMCN 77 1964 35 1993 62 1964 10 1989
1983
KCSG 79 1984 35 1989 60 1988 9 1989
1964
1955
RECORDS FOR 12-25
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 77 1982 22 1983 61 1982 3 1983
1955
KATL 72 1987 17 1983 59 1982 0 1983
1889
KMCN 78 1982 25 1983 61 1982 7 1983
1932
KCSG 76 1982 24 1983 60 1982 8 1983
1964
RECORDS FOR 12-26
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 74 1964 30 1980 61 1987 9 1983
1928
KATL 72 1987 26 1935 61 1987 5 1983
KMCN 77 1987 33 1902 61 1987 9 1983
1982 1964
KCSG 80 1987 33 1983 64 1987 10 1983
RECORDS FOR 12-27
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 73 1971 33 1917 56 1982 11 1935
KATL 71 1982 27 1892 58 1982 12 1925
1889
KMCN 78 1987 35 1902 61 1987 17 1902
KCSG 75 2008 43 1948 61 1987 23 1985
1982
RECORDS FOR 12-28
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 78 1928 32 1950 59 1982 8 1925
KATL 74 1984 15 1894 58 1954 5 1925
1971
KMCN 76 2008 31 1925 65 1942 11 1925
2007
KCSG 80 1984 36 1950 59 2008 23 2010
1954 1977
&&
.AVIATION...
12Z UPDATE...
THE SECOND WAVE OF PRECIPITATION IS MOVING ACROSS THE REGION WITH
LOW CLOUDS AND LOWERED VSBYS. EXPECTING SHOWERS OFF AND ON THROUGH
THE ENTIRE TAF PERIOD WITH CEILINGS STAYING IN THE IFR RANGE.
VSBYS HAVE BEEN ALL OVER THE PLACE THIS MORNING BUT THEY APPEAR TO
BE IMPROVING. SHOULD SEE MAINLY MVFR TO VFR VSBYS TODAY WITH IFR
TO MVFR VSBYS TONIGHT. WINDS ARE OUT OF THE SE BUT THEY WILL TURN
TO THE SW THROUGH THU MORNING. WIND SPEEDS WILL STAY 10KT OR
LESS.
//ATL CONFIDENCE...12Z UPDATE...
CONFIDENCE MEDIUM TO HIGH ON ALL ELEMENTS.
01
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 70 65 73 64 / 100 80 50 40
ATLANTA 71 66 73 65 / 100 80 60 40
BLAIRSVILLE 67 62 70 60 / 100 90 70 60
CARTERSVILLE 71 65 73 63 / 80 80 70 50
COLUMBUS 73 67 76 66 / 100 70 60 40
GAINESVILLE 67 64 70 63 / 100 80 70 50
MACON 73 67 77 64 / 90 60 30 30
ROME 71 63 74 62 / 80 80 70 60
PEACHTREE CITY 71 65 73 63 / 100 70 60 40
VIDALIA 78 68 81 65 / 60 50 20 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.
DENSE FOG ADVISORY UNTIL 10 AM EST THIS MORNING FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...
BUTTS...CHEROKEE...CLARKE...CLAYTON...COBB...CRAWFORD...CRISP...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FORSYTH...GILMER...GLASCOCK...GREENE...GWINNETT...
HALL...HANCOCK...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...
MACON...MADISON...MONROE...MONTGOMERY...MORGAN...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PEACH...PICKENS...PIKE...
PULASKI...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TWIGGS...UNION...UPSON...WALTON...WARREN...WASHINGTON...
WHEELER...WHITE...WILCOX...WILKES...WILKINSON.
&&
SHORT TERM...01
LONG TERM....41
AVIATION...01Hazardous weather outlook, Dec 23, 4:51 AM EST, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 451 AM EST WED DEC 23 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-241000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 451 AM EST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...DENSE FOG ADVISORY IN EFFECT THROUGH WEDNESDAY MORNING... A DENSE FOG ADVISORY REMAINS IN EFFECT FOR MOST OF NORTH AND CENTRAL GEORGIA...INCLUDING THE ATLANTA METRO FOR WIDESPREAD VISIBILITY BELOW ONE MILE AT TIMES INTO THIS MORNING. MOTORISTS ARE URGED TO USE GREAT CAUTION. ANOTHER WAVE OF RAIN AND POSSIBLE ISOLATED EMBEDDED THUNDERSTORMS WILL CONTINUE TO SPREAD ACROSS NORTH AND CENTRAL GEORGIA TODAY. RAIN MAY BE LOCALLY HEAVY AT TIMES WITH SOME MINOR FLOODING POSSIBLE. THERE IS THE POSSIBILITY THAT A FEW THUNDERSTORMS MAY BECOME STRONG TO SEVERE MAINLY THIS AFTERNOON AND TONIGHT WITH AN ISOLATED TORNADO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... MULTIPLE ROUNDS OF RAIN...LOCALLY HEAVY...ARE POSSIBLE ACROSS THE AREA THROUGH CHRISTMAS DAY WHICH WILL CONTINUE THE FLOOD THREAT. ADDITIONAL RAINFALL AMOUNTS THROUGH THURSDAY COULD REACH TWO TO FOUR INCHES...WITH SOME LOCATIONS POSSIBLY REACHING FIVE INCHES. THERE IS THE POTENTIAL FOR A FEW STRONG TO SEVERE THUNDERSTORMS THURSDAY AS AN UNSEASONABLY WARM AND UNSTABLE REMAINS ACROSS MUCH OF CENTRAL AND NORTH GEORGIA. AT THIS TIME...DAMAGING WIND IS THE PRIMARY THREAT BUT ONE OR TWO BRIEF TORNADOES AND EVEN HAIL REMAIN A POSSIBILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 10:34 PM EST | Dense Fog Advisory | FFC | Baldwin, Banks, Barrow, Bibb, Bleckley, Butts and 64 more | 11 hr |
| Dec 22, 11:11 PM EST | River Flood Warning | FFC | Washington, Wilkinson | 6 days |
| Dec 23, 4:37 AM EST | River Flood Warning | FFC | Bibb, Crawford, Houston, Peach | 4 days |
| Dec 23, 8:29 AM EST | Special Weather Statement | FFC | Bibb, Crawford, Jones, Monroe | 46 min |
| Dec 23, 9:48 AM EST | Special Weather Statement | FFC | Taliaferro, Wilkes | 27 min |
| Dec 23, 12:35 PM EST | River Flood Warning | FFC | Wilkes | 24 hr |
| Dec 23, 5:05 PM EST | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 55 hr |
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.